question-icon

What causes small patches of lesions on leg?

default
Posted on Fri, 20 May 2016
Question: Dear doctor,
My 1.5 year old son is having small patches kind of things on his leg. Please find image attached for the picture of the same.
He doesnt seem have much pain with them.
What can be possible cause of this? What can do to see that he is cured?

Thanks a lot.
doctor
Answered by Dr. Archana Verma (52 minutes later)
Brief Answer:
Most likely due to staph infection or fungal infection

Detailed Answer:
Hi

I have gone through your question and attached image. Do not worry. The most likely reason for these patches is infection due to staphylococcus or tinea. Do not worry. It can be easily treated by gentle cleaning with saline followed by local application of fusidic acid ( Bactirest) and Clotrimazole oinment thrice daily. Usr it along with oral antibiotics such as Amoxycillin or amoxiclav for 3 days if lesions are associated with symptoms such as pus discharge, fever, poor appetite and lethargy.

Hopefully it will be of help. I would be happy to help you in any further questions.
Take care
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Archana Verma

Pediatrician

Practicing since :2006

Answered : 1129 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

178 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What causes small patches of lesions on leg?

Brief Answer: Most likely due to staph infection or fungal infection Detailed Answer: Hi I have gone through your question and attached image. Do not worry. The most likely reason for these patches is infection due to staphylococcus or tinea. Do not worry. It can be easily treated by gentle cleaning with saline followed by local application of fusidic acid ( Bactirest) and Clotrimazole oinment thrice daily. Usr it along with oral antibiotics such as Amoxycillin or amoxiclav for 3 days if lesions are associated with symptoms such as pus discharge, fever, poor appetite and lethargy. Hopefully it will be of help. I would be happy to help you in any further questions. Take care